It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 44 for acne with nuvaring. (0.004 seconds)


... I use Nuvaring and had a problem with acne. However, I stayed on it and my skin went back to normal. ... (31 replies)
Nuvaring and acne?
Jan 20, 2006
... It's common to break out during the first couple of cycles on a particular birth control, but often the acne fades. If you just started using NuvaRing, wait a few more cycles, then see if the outbreaks are still happening. ... (2 replies)
Nuvaring and acne?
Jan 20, 2006
... I had moderate acne until I started the NuvaRing, then my skin just got out of control. ... (2 replies)

... of NuvaRing users develop sinusitis? ... (0 replies)
... and it is what causes the weight gain and acne that come with birth control. Normally the weight gain is just water weight though, and supposedly the acne gets better once your body becomes use to that particular dosage of hormones. Switching the type of pill youre on will probably make your skin worse. ... (15 replies)
... e day I took it out for my break. May have just been lucky. The reason I've been able to deal with the acne, well actually I've been dealing badly but I've stuck with the ring into this second month, is because I was on the ring for 4 months last year and I had gorgeous skin by the 3rd month. ... (31 replies)
... I was using Nuvaring for almost 5 years until last month... ... (0 replies)
... plest things, I'm kinda an emotional wreck. I talked to him today and he confirmed that I wasn't this crazy before I started the pill....that I am kinda nuts now with it. ... (5 replies)
... up there. I would put it back in after sex and it never fell out or slipped once I had it in place. I never felt bloated on it and it seemed to help reduce the acne that the previous pill had given me. ... (4 replies)
... Hi! I was on the NuvaRing some time ago for a couple of months. I was one of the unfortunate ones that it causes bacterial vaginosis. ... (5 replies)
... I have been on the NuvaRing for a bit over four years and have generally really liked it. ... (0 replies)
... c I've never been this way with any other of my boyfriends before, so I researched and found out I could be right. ... (10 replies)
... I was on the Nuvaring years ago and loved it, recommended it to everyone. ... (0 replies)
Nuvaring
Feb 11, 2007
... FAM as my birth control and was very happy with that. ... (2 replies)
... c I can't seem to lose weight and have had acne trouble. Anyway, the first several months I was on the ring, I had morning sickness. ... (5 replies)
... You need to give birth control time. Almost every health care provider will tell you that you need to allow at least 3 months of use for any birth control for the side effects to go away. Two days certainly isn't enough time for your body to adjust to the hormones. No birth control is going to be without some initial problem. (1 replies)
... I am having so many problems with birth control. I can't believe I ever got back on it. I put in the Nuvaring 2 days ago and my face, back, chest has totally broken out. I mean who wants to have sex when their body has acne on it, not sexy. ... (1 replies)
... I've been using the NuvaRing for over 2 months and I LOVE it!! My second period was more like breakthrough bleeding than an actual period, it was so light. ... (9 replies)
... problems with acne. ... (31 replies)
... I had to stop the regular combined pill because of blood pressure issues, and got a copper IUD. I still have an acne problem, and the only thing that cleared it up was the Nuvaring. ... (2 replies)




Pages: 1 2

All times are GMT -7. The time now is 01:28 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!